# SDR CALA2024110701062

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 66,841 hours, 29,428 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMER EXIT DOOR OPENED REINSTALLED LEFT OVERWING AFT EMERGENCY EXIT DOOR IAW AMM 52-21-00 LH AFT OVERWING HATCH INSTALLED INFLATION BOTTLE PIN REMOVED . PETTINATO DENQC
